# SDR I5H2008F00002

- Difficulty date: August 2, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N587X
- Make and model: Cvac 440
- Aircraft serial: 361
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED INTERGRANULAR CORROSION FROM THE RT HORIZONTAL STABILIZER SN 384RH UPPER REAR SPAR (3) FT OB OF THE UPPER AFT RT HORIZONTAL STABILIZER ATTACH FITTING.  REPAIR ACCOMPLISHED IAW DWG NR R361-055-001-001, REV A DATED JULY 15, 2008.  (K)
